# SDR A6WA201904296586

- Difficulty date: April 26, 2019
- Submitted: April 29, 2019
- Operation: Air carrier
- Aircraft: N462AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7875
- Aircraft time: 35,333 hours, 34,063 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: 601R35050109
- Condition: Cracked
- Location: Bs 625.3
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR BEAM MEMBER AFT BRACKET CRACKED  REMOVED AND REPLACED AFT CARGO DOOR BEAM MEMBER AFT BRAKCET IAW CRJ 200 SRM 51-42-21
